# SDR UALA2013031401526

- Difficulty date: March 14, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 90,763 hours, 10,925 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 784465
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK 51-52H LIGHT STRIPS DID NOT ILLUMINATE.  FOUND CONNECTORS NOT SECURED.  RE-SECURED CONNECTORS AND WIRING SECURE, LIGHT TEST OK.
